Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 20 found articles
 
 
  Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points
 
 
Title: Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points
Author: Lin, Lai-Jiu
Appeared in: Journal of global optimization
Paging: Volume 32 (2005) nr. 4 pages 613-632
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands